# SDR F3LA2010111400547

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 28,379 hours, 11,679 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0566; MAIN CABIN FLOORBEAM RT SIDE NR4 BETWEEN FRAME 67-69, CORROSION ON BOTTOM SIDE OF FLOORBEAM AT FASTENER HOLE.  R & R FLOORBEAM IAW SRM 51-72-11, PAGE 1 AND 2.
